Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

HBsAg positive, prescribed Silybon. Medication causing stomach disorder. Want better medicine

Hello, I was tested positive for HBsAg i.e positive and i was instructed to be using Silybon 140mg once in a day which i have been used and i got to know that my right habd side will be just coming up for some minutes and i will sleepless night that and enough stomach disorder, please advice and prescribe a b etter medicnies for
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist, Surgical 's  Response
If your liver enzymes are normal you do not require any medications. Hepamerz is better medication to improve liver function.
With Regards
Answered: Sun, 14 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor